MathSciNet Relay Station
MathSciNet bibliographic data
MR599118 32E30 (32F15)
Beatrous, F., Jr.; Range, R. Michael On holomorphic approximation in weakly pseudoconvex domains. Pacific J. Math. 89 (1980), no. 2, 249–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement